Group classification of equations of nonlinear filtration
Doklady Akademii Nauk, Tome 293 (1987) no. 5, pp. 1033-1035
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_293_5_a0,
author = {I. Sh. Akhatov and R. K. Gazizov and N. H. Ibragimov},
title = {Group classification of equations of nonlinear filtration},
journal = {Doklady Akademii Nauk},
pages = {1033--1035},
year = {1987},
volume = {293},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_293_5_a0/}
}
I. Sh. Akhatov; R. K. Gazizov; N. H. Ibragimov. Group classification of equations of nonlinear filtration. Doklady Akademii Nauk, Tome 293 (1987) no. 5, pp. 1033-1035. http://geodesic.mathdoc.fr/item/DAN_1987_293_5_a0/